• 8 days ago

    Semen Volume Problems From Tamsolusin 0.4

    I am a 30 yrs old male. I had a urinary Tract infection on Aug2017 , which got treated successfully and I didn't have any other urinary problem. But in last couple of months I had some uneasiness in groin area during erection.Also it started to feel like the bladder is not emptying after urination.

    So , I visited urologist , after examining my prostate he said there is some enlargement in it. He prescribed me with Tamsuloson 0.4 mg & Meloxicam 7.5 mg daily for 30 days and book for a revisit.

    I started taking the medication and my symptoms got relieved withing 3-4 days of consuming it.But within a week I found out that my semen volume has significantly reduced.I checked for the side effects in the internet and found the same , but it was also mentioned that these effects gets reversed on discontinuation of medicine.

    So ,after 10 days of medication I stopped it to verify that the side effects can be reversed.But with all my astonishment i found no improvement even after 7 days of discontinuation of medicine.

    I would like to state that I remember having normal volume of ejaculation even couple of days before taking the medication.

    This has let me into a very tensed and depressing mind . I am afraid the effects has become permanent.

    I am not able to get an appointment with the urologist before next week . So could you please help me understand at least what is wrong with me and is this anyhow be cured ?

Responses